Aa
A
A
Close
Avatar_universal
claritin & heart palpitations
I started taking claritin and soon had terrifying heart palpitations.  My heart felt as if it were beating outside of my chest, extremely hard and fast.  I was petrified both times it occurred, certain that something was very wrong.  I read online that palpitations can be a side effect of claritin, so I stopped taking it about 6 months ago and haven't had any problems since.  There need to be more studies done, as this was certainly a very unsafe experience.


This discussion is related to Drug side effect, claritin, cardiac.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
claritin & heart palpitations
Submit Answer
A
A
Top Heart Disease Answerers
976897_tn?1379171202
Blank
watford, United Kingdom
11548417_tn?1440481484
Blank
Netherlands
159619_tn?1318997813
Blank
Salt Lake City, UT
Avatar_universal
Blank
Avatar_universal
Blank
Avatar_universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar_f_tn
Blank
MMMUNDRICK added the Heart Rhythm Tracker
4 hrs ago
Avatar_f_tn
Blank
suzzeyl added the Heart Rhythm Tracker
15 hrs ago
Avatar_f_tn
Blank
suzzeyl added the Blood Pressure Tracker
16 hrs ago
Heart Disease Community Resources